# SDR HEEA125379

- Difficulty date: July 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N725P
- Make and model: Skrsky S76C
- Aircraft serial: 760688
- Aircraft time: 1,441 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Condition: Cracked
- Location: T/R Blade
- Part time: 1,441 hours
- Component: Blade
- Component part number: 7610105501042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 500 HOUR TAIL ROTOR SPAR INSPECTION FOUND RED TAIL ROTOR BLADE SPAR CRACKED ALONG FORWARD EDGE.  MAINTENANCE REPLACED THE TAIL ROTOR BLADE ASSY.  NOTE:  PREVIOUSLY SUBMITTED ON 7/24/09.
